# SDR FDEA200902190590

- Difficulty date: February 19, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327541120300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT MAIN FLOOR ATTACH ANGLE AT FRAME 60 - FRAME 60, RBL 60 - 80.  REMOVED ATTACH ANGLE IAW A300-600 SRM 51-40-21.  RECEIVED NEW ANGLE P/N A5327541120300, PO NR 648839.1.  LOCATED AND DRILLED IAW A300-600 SRM 51-40-44, PARA 2.  INSTALLED IAW A300-600 SRM 51-40-21, PARA 7 AND A300-600 SRM 53-12-16.
